# SDR C2XA10TY097

- Difficulty date: June 26, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 15,740 hours, 12,890 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10300571
- Condition: Overtemp
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BATTERY NR 1 OVERTEMP.  REMOVED AND REPLACED NR 1 MAIN BATTERY IAW EMB 145 AMM 24-36-01, OPS CHECK GOOD.
